# SDR SWAA085491

- Difficulty date: October 4, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 7,889 hours, 4,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD RT FLOOR EGRESS LIGHT LENS MISSING.  REPLACED LENS PER MM.
